# SDR USAA2012110600005

- Difficulty date: October 23, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 72,584 hours, 32,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53480023213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON EXISTING REPAIR DOUBLER ON FUSELAGE SKIN BETWEEN FR69+5 INCHES TO FR69+17 INCHES & BETWEEN S31R TO S33R.  REPLACED EXISTING REPAIR DOUBLER IAW A320 SRM 51-72-11, 53-41-11, PAR 5.D, FIG 205.
